MIA cover

Mathematical Inequalities & Applications

Volume: 21

Year: 2018


Issue: 1 (January, 2018)
Article number / DOI Authors / Title Pages Abstract Article
21-01 Lucas Chaffee, David Cruz-Uribe, OFS: Necessary conditions for the boundedness of linear and bilinear commutators on Banach function spaces 1–16 View View
21-02 Mircea Merca: An infinite sequence of inequalities involving special values of the Riemann zeta function 17–24 View View
21-03 Feng Liu: Continuity and approximate differentiability of multisublinear fractional maximal functions 25–40 View View
21-04 Vagif S. Guliyev, Javanshir J. Hasanov, Xayyam A. Badalov: Maximal and singular integral operators and their commutators on generalized weighted Morrey spaces with variable exponent 41–61 View View
21-05 Qinghua Hu, Xiangling Zhu: A new characterization of differences of generalized weighted composition operators from the Bloch space into weighted-type spaces 63–76 View View
21-06 Megumi Sano: Scaling invariant Hardy type inequalities with non-standard remainder terms 77–90 View View
21-07 Xun-Tuan Su: Proof of a monotonicity conjecture 91–98 View View
21-08 Daeshik Choi: A generalization of Young-type inequalities 99–106 View View
21-09 Zhen-Hang Yang, Shen-Zhou Zheng: Monotonicity and convexity of the ratios of the first kind modified Bessel functions and applications 107–125 View View
21-10 Fernando Albiac, José L. Ansorena, Denny Leung, Ben Wallis: Optimality of the rearrangement inequality with applications to Lorentz-type sequence spaces 127–132 View View
21-11 Antoine Mhanna: On symmetric norm inequalities and positive definite block-matrices 133–138 View View
21-12 Senlin Wu, Zemin Ma, Ke Xu: Covering unit spheres and balls of normed spaces by smaller balls 139–154 View View
21-13 Takayuki Furuta, Masatoshi Ito, Takeaki Yamazaki, Masahiro Yanagida: Upper and lower bounds, and operator monotonicity of an extension of the Petz-Hasegawa function 155–164 View View
21-14 S. Kanas, S. R. Mondal, A. D. Mohammed: Relations between the generalized Bessel functions and the Janowski class 165–178 View View
21-15 Nimisha Pathak: Lyapunov-type inequality for fractional boundary value problems with Hilfer derivative 179–200 View View
21-16 Akbota M. Abylayeva, Lars-Erik Persson: Hardy type inequalities and compactness of a class of integral operators with logarithmic singularities 201–215 View View
21-17 J. Pečarić, J. Perić: New improvement of the converse Jensen inequality 217–234 View View
21-18 Zoltán Léka: On the Leibniz rule for random variables 235–249 View View
21-19 Peng Gao: A complement to Diananda's inequality 251–263 View View
21-20 Linden Anne Duffee, Kabe Moen: On the harmonic and geometric maximal operators 265–286 View View
21-21 A. Amini-Harandi, M. Rahimi, M. Rezaie: Norm inequalities and characterizations of inner product spaces 287–300 View View
Issue: 2 (April, 2018)
Article number / DOI Authors / Title Pages Abstract Article
21-22 Daeshik Choi, Mario Krnić, Josip Pečarić: More accurate classes of Jensen-type inequalities for convex and operator convex functions 301–321 View View
21-23 Bella Popovics: Separation by strongly h-convex functions 323–328 View View
21-24 Jamilson R. Campos, Wasthenny Cavalcante, Vinícius V. Fávaro, Daniel Pellegrino, Diana M. Serrano-Rodríguez: Polynomial and multilinear Hardy-Littlewood inequalities: analytical and numerical approaches 329–344 View View
21-25 Edward Neuman: Inequalities and bounds for a certain bivariate elliptic mean II 345–352 View View
21-26 Wei Wang, Nan Zhang: The normalized Lp intersection bodies 353–367 View View
21-27 Qingzhong Huang, Ai-Jun Li, Wei Wang: The complex Lp Loomis-Whitney inequality 369–383 View View
21-28 Michal Bathory: Joint weak type interpolation on Lorentz-Karamata spaces 385–419 View View
21-29 Feng Qi, Bai-Ni Guo: Lévy-Khintchine representation of Toader-Qi mean 421–431 View View
21-30 Yoshihiro Mizuta, Takao Ohno, Tetsu Shimomura: Sobolev's inequalities for Herz-Morrey-Orlicz spaces on the half space 433–453 View View
21-31 Paweł A. Kluza, Marek Niezgoda: On Csiszár and Tsallis type f-divergences induced by superquadratic and convex functions 455–467 View View
21-32 Zhen-Hang Yang, Wei-Mao Qian, Yu-Ming Chu, Wen Zhang: On approximating the error function 469–479 View View
21-33 Amer Abu-Omar: Notes on some bounds for the zeros of polynomials 481–487 View View
21-34 Jianguo Zhao: Remarks on some singular value inequalities 489–496 View View
21-35 Duong Quoc Huy, Luong Dang Ky: The multi-parameter Hausdorff operators on H1 and Lp 497–510 View View
21-36 Grzegorz Łysik: On the triangle equality 511–516 View View
21-37 Stephen Drury: A counterexample to a question of Bapat & Sunder 517–520 View View
21-38 Miao-Kun Wang, Yu-Ming Chu: Landen inequalities for a class of hypergeometric functions with applications 521–537 View View
21-39 Ghada Al-Afifi, Mowaffaq Hajja, Ahmad Hamdan, Panagiotis T. Krasopoulos: Pompeiu-like theorems for the medians of a simplex 539–552 View View
21-40 Ahmad Al-Salman: Marcinkiewicz functions with Hardy space kernels 553–567 View View
21-41 Antonio Gomes Nunes: A note on the Hardy-Littlewood inequalities for multilinear forms 569–574 View View
21-42 Julije Jakšetić, Đilda Pečarić, Josip Pečarić: Some properties of Zipf-Mandelbrot law and Hurwitz ζ-function 575–584 View View
21-43 Zsolt Páles, Paweł Pasteczka: On the best Hardy constant for quasi-arithmetic means and homogeneous deviation means 585–599 View View
Issue: 3 (July, 2018)
Article number / DOI Authors / Title Pages Abstract Article
21-44 Jacek Chudziak: On applications of inequalities for quasideviation means in actuarial mathematics 601–610 View View
21-45 Pham Van Hoang: On the reverse convolution inequalities for the Kontorovich-Lebedev, Fourier cosine transforms and applications 611–627 View View
21-46 Miao-Kun Wang, Song-Liang Qiu, Yu-Ming Chu: Infinite series formula for Hübner upper bound function with applications to Hersch-Pfluger distortion function 629–648 View View
21-47 Hao Zhu, Yuming Shi: Inequalities among eigenvalues of different self-adjoint discrete Sturm-Liouville problems 649–681 View View
21-48 Zhengyang Li, Qingying Xue: Weighted end-point weak type (p,p) estimates for gλ-function with kernels of lower regularities 683–700 View View
21-49 Juntao Du, Songxiao Li, Yanhua Zhang: Essential norm of weighted composition operators on Zygmund-type spaces with normal weight 701–714 View View
21-50 Lulu Ma, Lei Hou: A matrix inequality for positive double John decomposition 715–720 View View
21-51 Mariana Maia, Joedson Santos: On the mixed (ℓ1,ℓ2)-Littlewood inequalities and interpolation 721–727 View View
21-52 Qiong Liu: A Hilbert-type fractional integral inequality with the kernel of Mittag-Leffler function and its applications 729–737 View View
21-53 Fuad Kittaneh, Mohammad Sal Moslehian, Mohammad Sababheh: Quadratic interpolation of the Heinz means 739–757 View View
21-54 Shoshana Abramovich, Lars-Erik Persson: Extensions and refinements of Fejer and Hermite-Hadamard type inequalities 759–772 View View
21-55 Ulrich Abel, Ioan Raşa: A sharpening of a problem on Bernstein polynomials and convex functions 773–777 View View
21-56 M. H. Daryaei, A. R. Doagooei: Topical functions: Hermite-Hadamard type inequalities and Kantorovich duality 779–793 View View
21-57 Stéphane Simon, Patrick Verovic: Functions with strictly convex epigraph 795–816 View View
21-58 Ariel Barton: Trace and extension theorems relating Besov spaces to weighted averaged Sobolev spaces 817–870 View View
21-59 Barry Booton: Rearrangements of general monotone functions and of their Fourier transforms 871–883 View View
21-60 Semra Ahmetolan, Ismail Kombe: Improved Hardy and Rellich type inequalities with two weight functions 885–896 View View
21-61 Mihály Bessenyei, Evelin Pénzes: Higher-order quasimonotonicity and integral inequalities 897–909 View View
Issue: 4 (October, 2018)
Article number / DOI Authors / Title Pages Abstract Article
21-62 G. Keady, B. Wiwatanapataphee: Inequalities for the fundamental Robin eigenvalue for the Laplacian on N-dimensional rectangular parallelepipeds 911–930 View View
21-63 Fei Xue: On the Banach-Mazur distance between the cube and the crosspolytope 931–943 View View
21-64 Zhan-Fei Zuo: On the Ptolemy constant of some concrete Banach spaces 945–956 View View
21-65 Pedro J. Pagola: New asymptotic expansion and error bound for Stirling formula of reciprocal Gamma function 957–965 View View
21-66 S. H. Saker, C. Tunç, R. R. Mahmoud: New Carlson-Bellman and Hardy-Littlewood dynamic inequalities 967–983 View View
21-67 S. H. Saker, R. R. Mahmoud, A. Peterson: A unified approach to Copson and Beesack type inequalities on time scales 985–1002 View View
21-68 Özlem Bakşi, Petr Gurka, Jan Lang, Osvaldo Méndez: Basis properties of p-exponential function of Lindqvist and Peetre type 1003–1013 View View
21-69 Yu-Lin Chang, Chien-Hao Huang, Jein-Shan Chen, Chu-Chin Hu: Some inequalities for means defined on the Lorentz cone 1015–1028 View View
21-70 Başak Karpuz: Philos' inequality on time scales and its application in the oscillation theory 1029–1046 View View
21-71 Raymond Cheng, Javad Mashreghi, William T. Ross: Optimal weak parallelogram constants for Lp spaces 1047–1058 View View
21-72 Chao-Ping Chen, Neven Elezović: Sharp Redheffer-type and Becker-Stark-type inequalities with an application 1059–1078 View View
21-73 Ahmed A. Abdelhakim: Limiting case Hardy inequalities on the sphere 1079–1090 View View
21-74 D. Achour, E. Dahia, P. Rueda, E. A. Sánchez Pérez, R. Yahi: Factorization of Lipschitz operators on Banach function spaces 1091–1104 View View
21-75 Lei Hou, Sheng Dong: An extension of Hartfiel's determinant inequality 1105–1110 View View
21-76 M. Rostamian Delavar, S. S. Dragomir: Two mappings in connection to Fejér inequality with applications 1111–1123 View View
21-77 Andrzej Komisarski, Teresa Rajba: A sharpening of a problem on Bernstein polynomials and convex functions and related results 1125–1133 View View
21-78 Khaled Mehrez: Turán type inequalities for q-Mittag-Leffler and q-Wright functions 1135–1151 View View
21-79 Yanhua Zhang, Lixu Zhang: The boundedness and essential norm of the difference of composition operators from weighted Bergman spaces into the Bloch space 1153–1165 View View
21-80 Shiva Sheybani, Mohsen Erfanian Omidvar, Hamid Reza Moradi: New inequalities for operator concave functions involving positive linear maps 1167–1174 View View
21-81 Mostafa Hayajneh, Saja Hayajneh, Fuad Kittaneh: On some classical trace inequalities and a new Hilbert-Schmidt norm inequality 1175–1183 View View
21-82 Zhen-Hang Yang, Wei-Mao Qian, Yu-Ming Chu: Monotonicity properties and bounds involving the complete elliptic integrals of the first kind 1185–1199 View View